Rocky Mountain Journal of Mathematics

A note on the solution sets of differential inclusions

C.J. Himmelberg and F.S. Van Vleck

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 621-626.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128107

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-621

Mathematical Reviews number (MathSciNet)
MR683856

Zentralblatt MATH identifier
0531.34007

Citation

Himmelberg, C.J.; Vleck, F.S. Van. A note on the solution sets of differential inclusions. Rocky Mountain J. Math. 12 (1982), no. 4, 621--626. doi:10.1216/RMJ-1982-12-4-621. https://projecteuclid.org/euclid.rmjm/1250128107


Export citation